| Model Number |
5484113 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis: part # 5484113; lot # rs11d039 visual and optical examination confirmed the instrument tip has broken and the rest of the torx tip has been twisted.Fracture surface analysis reveals a flat fracture surface with circular material pattern.This type of damage is consistent with torsional overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, user facility) regarding devices used in posterior lumb ar.It was reported that the drivers and the obturator were broken.No patient was involved in this event.No further complications have been reported as a result of this event.